Asymptotic Expansion of the Moments of Correlogram Estimator for the Random-Noise Covariance Function in the Nonlinear Regression Model

  • O. V. Ivanov
  • K. K. Moskvychova

Abstract

We establish asymptotic expansions of the bias, mean-square deviation, and variance for the correlogram estimator of the unknown covariance function of a Gaussian stationary random noise in the nonlinear regression model with continuous time.
Published
25.06.2014
How to Cite
IvanovO. V., and MoskvychovaK. K. “Asymptotic Expansion of the Moments of Correlogram Estimator for the Random-Noise Covariance Function in the Nonlinear Regression Model”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 6, June 2014, pp. 787–805, http://umj.imath.kiev.ua/index.php/umj/article/view/2177.
Section
Research articles